# SDR F3LA2010110800535

- Difficulty date: November 3, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N945FR
- Make and model: Airbus A319-112
- Aircraft serial: 2751
- Aircraft time: 16,696 hours, 7,816 cycles
- Engine: Ge CFM565A
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Thermostat
- Part number: 3732A010000
- Part serial: 811
- Condition: Defective
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LOST BLEED NR1 AT 36,000 CAUSING CABIN PRESSURE EXCESS CABIN ALTITUDE. EMERGENCY WAS DECLARE AND DECENTED TO 10,000.  FOUND THERMOSTAT DEFECTIVE, R & R THE THERMOSTAT IAW AMM 36-11-43-PB401. OPS CHECK GOOD.
